# SDR SWIA20230112

- Difficulty date: January 12, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL CARGO DOOR TO FOM     (C-CHECK RO 2/14/2023)    REMOVED AND REINSTALLED CARGO COMPARTMENT DOOR. REF. CRJ 200 AMM 52-31-00-400-801. OPERATIONAL TEST GOOD AT THIS TIME.
